# SDR F3LA201907180056

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 44,170 hours, 28,214 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 520913
- Part serial: G0540406
- Condition: Defective
- Location: Zone 100
- Part time: 44,170 hours, 28,214 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPSNCY LPL 195040 ITEM 3 - OPS TEST OF EMERGENCY GENERATION SYS FAILED. CORRECTIVE ACTION - R+R CONSTANT SPEED MOTOTR
GENERATOR REF AMM 24-24-51 PB 401 OPS CHECK GOOD NO LEAKS NOTED ATTHISTIME AC OKTO CONTINUE. T/W ATR0071 DUE 03-05-20.
